Manufactured / Marketed By : Rakaposhi Product Form : TabletPack Size : 1000sIngredients : Paracetamol:200mg + Aspirin:300mg + Caffeine:30mgGeneric Category : Paracetamol
DONAMOL PLUS 200mg Tablet 1000s
Paracetamol:200mg + Aspirin:300mg + Caffeine:30mg | Paracetamol
Alternate brands of DONAMOL PLUS 200mg Tablet 1000s
|ZEPYRINE 200mg Tablet 100x10s||₨ 220.00||You will pay -220 more|
|SCHAZOPYRIN 200mg Tablet 10x10s||₨ 51.45||You will pay -51.45 more|
|PAXFIN 200mg Tablet 10x10s||₨ 50.00||You will pay -50 more|
|PABFIN 200mg Tablet 100x10s||₨ 170.00||You will pay -170 more|
|DONAMOL PLUS 200mg Tablet 25x10s||₨ 0.00||You can save 0|
How it works
DONAMOL PLUS 200mg Tablet 1000s has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors
Frequently asked questions
Onset of action
Duration of Effect
Safe with Alchohol?
Is it habit forming?
Usage in pregnancy?
Usage while breast-feeding?
- researchgate.net - Paracetamol and Caffeine [Internet]. Available from: https://www.researchgate.net/publication/317196042_ARE_THE_SIDE_EFFECTS_OF_PARACETAMOL_BOOSTED_BY_CAFFEINE#:~:text=Mamunur%20Rashid-,Paracetamol%20(acetaminophen)%20with%20caffeine%20is%20a%20combination%20medicine%20indicated%20for,as%20headache%20or%20muscle%20pain. [cited 9/7/2020]. 2020
- onlinelibrary.wiley.com - Paracetamol and Caffeine [Internet]. Available from: https://onlinelibrary.wiley.com/doi/full/10.1111/j.1460-9592.2008.02764.x [cited 9/7/2020]. 2008
One of the following licensed pharmacy from the nearest location will deliver DONAMOL PLUS 200mg Tablet 1000s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.